# SDR CALA2016052000320

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 98,551 hours, 15,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 69B528082
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING ESCAPE SLIDE CABLE SYS DISCONNECT HOUSING FOUND BROKEN AT THE ARM, AD FINDING IAW EA 2560-02662 REV A.  FX LT OFF WING ESCAPE SLIDE CABLE SYS DISCONNECT HOUSING REPLACED & ADJUSTED IAW EA 2560-02662 REV A OP 001 & AMM 25-65-04.
